# SDR GTIA9901010

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Worn
- Location: Bs 669-775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - LEFT CABIN FLOOR PANEL STATION 669 TO 775 SKIN AROUND NUMEROUS SCREW HOLES TO THIN.  RESKINNED FLOOR PANEL IAW SRM DC9 53-20 AND 53-05, FABRICATED SKIN PANEL ALODINED AND PRIMED.  (M)
